# SDR SWAA2024100845264

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 22,497 hours, 11,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT SIGN MID CABIN; AFT LENS ASSY LOOSE<[01] SECURED LENS IN REF TO A.M.M. 33-51-01
